Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 157, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2016, 8:49 PM EDT for Brantley County, Charlton County, Ware County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2016, 8:49 PM EDT (00:49 UTC)
- Expired
- Jul 31, 2016, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brantley County, GA, Charlton County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:01 PM EDT, 6 hours 48 minutes earlier.
Area forecast discussion, Jul 31, 2:01 PM EDT, 6 hours 48 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 201 PM EDT SUN JUL 31 2016 .SHORT TERM...This afternoon through Monday... This afternoon and early evening...Convection will continue to move inland over the Suwannee River Valley along the Gulf Coast sea breeze and resultant convective outflows with additional development expected along the Atlantic sea breeze. The focus for boundary mergers will be across the interior late this afternoon and into this evening generally along and west of the Highway 301 corridor and east of the Interstate 75 corridor. The blended total precip satellite derived product around 16Z indicated drier air with PWAT values near to just below 1.5 inches extending from JAX toward GNV with PWAT over 2 inches across our Suwanee River Valley and SE Ga zones. This drier air will limit convective converge along and east of the St Johns River basin this afternoon but could exacerbate downdraft potential in scattered storms that do form. The slow storm motion will also create the potential for locally heavy rainfall and gusty wet downbursts...especially in storms over SE Ga and the Suwannee River Valley where there was deeper layer moisture and thus a greater potential for heavy precipitation loading. Storm motion will be slow and to the NNE around 5-7 mph. High temperatures will top out in the upper 90s inland to near 90 along the Atlantic coast. Tonight...Evening precipitation will fade in coverage and intensity generally along and west of the Highway 301 corridor. The mean layer 1000-500 mb ridge axis will extend West-East near the Florida-Georgia state-line which will bring a light NNE storm motion to convection across SE Ga and a light NNW storm motion to convection across our NE Florida zones. Dry conditions expected after midnight with a low chance of early morning showers near the Gulf Coast region which could flirt with Gilchrist county around sunrise Monday. Elsewhere mostly clear conditions less some lingering debris cloud cover as low temperatures fall into the low/mid 70s inland to upper 70s along the Atlantic Coast. Monday...Light SSW steering flow will develop with PWAT values around 1.8-2 inches across much of the area. This pattern will favor the west coast sea breeze to push inland a bit faster than the east coast bringing a low chance of late morning showers and isolated tstorms across our Suwannee River Valley zones while the east coast remains mostly dry through midday. Moisture values increase (PWAT nearing 2.2 inches) as does mid level forcing across our SE Ga zones into the afternoon ahead of a deepening east coast trough axis...while a swath of drier air begins to rotate northward from central Florida. Indicated highest rain chances of 40-50% across our SE Ga zones in the afternoon...and extended a chance of rain 30-40% southward down the St Johns River basin of NE FLorida and west of the Interstate 75 corridor into the late afternoon and early evening hours where the sea breezes and outflows are expected to converge but as drier air begins to rotate across the area from the south. Locally heavy rainfall and wet downbursts will be possible in pulse strong to severe thunderstorms during the afternoon and evening. Temperatures will remain above normal but shaved a couple degrees compared to today with highs in the mid 90s across SE Ga to the low/mid 90s NE Florida with heat index values near 105 degrees. .LONG TERM...Tuesday through Sunday... During this period, upper ridge becomes re-established more over Srn Plains and Gulf Coast region...with a weak break in ridge over and just E of our forecast area...setting up weak northerly steering flow. Model guidance suggests axis of high precip water values /2.0-2.2/ sets up over much of forecast area during this period. Result should be increasing coverage of afternoon/evening showers/t-storms each day...with greatest coverage likely from sea breeze convergence and proximity to ctrl GA surface trough. The more intense storms that develop will be capable of strong winds and frequent lightning. Slow storm motions will continue this period...leading to locally heavy rainfall. Consensus guidance shows slight lowering of high temps from mid 90s Tue to low 90s Thu/Fri. Guidance suggests elevated dew points will likely keep low temps up in mid 70s. && .AVIATION...Prevailing VFR less temporary restrictions to MVFR due to passing afternoon and evening convection. The coast will clear first of convection this afternoon as the east coast sea breeze moves inland with speeds near 15 kts into the early evening at SSI...CRG and SGJ. Precip will fade inland tonight with light SSW flow developing late. Based on persistence VQQ may drop to near MVFR due to shallow early morning ground fog. && .MARINE...Southerly flow will prevail through the upcoming week as high pressure dominates east of the local waters and weak trough axis carves southward down the Atlantic sea board. Nocturnal wind surges will bring speeds near 15 kts at times with seas building up to 4-5 ft. Winds will become onshore near the coast with the east coast sea breeze each afternoon. Rip Currents: Low risk of rip currents today and again on Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 95 74 94 / 40 40 40 50 SSI 78 91 79 92 / 10 20 20 20 JAX 74 95 75 94 / 10 30 20 30 SGJ 76 91 78 92 / 10 20 10 20 GNV 73 95 74 94 / 40 30 30 40 OCF 73 95 74 94 / 30 20 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Wolf/Guillet
Hazardous weather outlook, Jul 31, 5:46 AM EDT, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 546 AM EDT SUN JUL 31 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-011000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 546 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. ACTIVITY WILL BE SLOW MOVING AND WILL BECOME FOCUSED OVER INLAND LOCATIONS DURING THE LATE AFTERNOON HOURS. STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE INLAND...WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS BEING THE MAIN THREATS. ACTIVITY AT INLAND LOCATIONS WILL WANE BY THE MID EVENING HOURS TONIGHT. HEAT INDICES WILL GENERALLY CLIMB TO BETWEEN 102 AND 107 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE EACH AFTERNOON AND EVENING...WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED IN STRONGER ACTIVITY. HEAT INDICES NEAR 105 DEGREES WILL BE POSSIBLE EACH AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Jul 31, 6:57 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SUN JUL 31 2016
GAZ136-152-153-312345-
WAYNE GA-BRANTLEY GA-INLAND GLYNN GA-
657 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 745 PM EDT...
AT 657 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM DOCTORTOWN TO 6 MILES SOUTH OF GARDI TO NEAR
WAYNESVILLE. MOVEMENT WAS EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...WAYNESVILLE...DOCTORTOWN...EVERETT...THALMANN...
ATKINSON...BROADHURST AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3167 8185 3165 8181 3166 8181 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3154 8167
3150 8165 3147 8161 3145 8163 3138 8155
3116 8161 3120 8195 3171 8190 3172 8188
TIME...MOT...LOC 2257Z 259DEG 7KT 3166 8181 3145 8176 3121 8183
AKSpecial weather statement, Jul 31, 6:59 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT SUN JUL 31 2016
FLZ023-024-GAZ164-312345-
BAKER FL-INLAND NASSAU FL-CHARLTON GA-
659 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 745 PM EDT...
AT 658 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF ST. GEORGE TO NEAR SANDERSON.
THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
CALLAHAN...MACCLENNY...GLEN ST. MARY...ST. GEORGE AND SANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8198 3027 8205 3024 8205 3014 8212
3014 8216 3025 8239 3074 8209 3058 8180
TIME...MOT...LOC 2258Z 184DEG 3KT 3043 8208 3020 8226
AKSpecial weather statement, Jul 31, 7:29 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT SUN JUL 31 2016
FLZ024-GAZ152-153-164-165-010015-
INLAND NASSAU FL-INLAND CAMDEN GA-BRANTLEY GA-CHARLTON GA-
INLAND GLYNN GA-
729 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...WESTERN
CAMDEN...SOUTHWESTERN GLYNN...EAST CENTRAL BRANTLEY AND NORTHEASTERN
CHARLTON COUNTIES UNTIL 815 PM EDT...
AT 728 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WAVERLY TO NEAR KINGS FERRY TO NEAR
HILLIARD. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...WOODBINE...WAVERLY...KINGS FERRY...TARBORO AND
COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3085 8167 3074 8169 3058 8181 3072 8207
3120 8186 3116 8158
TIME...MOT...LOC 2328Z 170DEG 2KT 3116 8175 3084 8181 3067 8195
AKSpecial weather statement, Jul 31, 8:08 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT SUN JUL 31 2016
FLZ024-GAZ150-152-153-164-165-010100-
INLAND NASSAU FL-INLAND CAMDEN GA-BRANTLEY GA-CHARLTON GA-
INLAND GLYNN GA-WARE GA-
808 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...WESTERN CAMDEN...
SOUTHWESTERN GLYNN...SOUTHEASTERN WARE...CENTRAL BRANTLEY AND
CHARLTON COUNTIES UNTIL 900 PM EDT...
AT 808 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM RATLIFF TO NEAR HILLIARD TO NEAR FOLKSTON TO 9
MILES SOUTHWEST OF HOMELAND TO 13 MILES NORTHWEST OF ST. GEORGE.
MOVEMENT WAS NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON...WOODBINE...CALLAHAN...NAHUNTA...HOMELAND...
RACE POND...WAVERLY...KINGS FERRY AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3111 8160 3101 8163 3100 8162 3098 8163
3050 8178 3051 8179 3042 8188 3044 8203
3049 8220 3054 8224 3057 8222 3058 8231
3087 8225 3127 8199 3115 8159 3112 8160
3112 8158
TIME...MOT...LOC 0008Z 219DEG 14KT 3051 8184 3071 8188 3081 8197 3074
8211 3065 8221
AKLocal storm report, Jul 31, 8:15 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
815 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 6 NNE TAYLOR 30.52N 82.23W
07/31/2016 BAKER FL 911 CALL CENTER
DISPATCH REPORTED MULTIPLE TREES DOWN OFF OF FLORIDA HWY
2 NEAR THE FL/GA BORDER.
&&
KGUILLETSpecial weather statement, Jul 31, 8:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT SUN JUL 31 2016
GAZ150-010100-
WARE GA-
836 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WARE COUNTY UNTIL 900 PM
EDT...
AT 836 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOGGY BAY...OR 7 MILES SOUTHWEST OF WAYCROSS...MOVING NORTHEAST AT 5
MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WAYCROSS...PEBBLE HILL...BOGGY BAY AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3114 8261 3133 8244 3127 8236 3126 8235
3124 8232 3122 8231 3122 8230 3121 8228
3119 8228 3118 8225 3117 8223 3102 8245
TIME...MOT...LOC 0036Z 220DEG 5KT 3116 8246
AKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:08 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jul 31, 8:24 PM EDT | Areal Flood Advisory | JAX | Nassau | 2 hr |
| Aug 1, 3:34 PM EDT | Special Weather Statement | JAX | Columbia | 26 min |
| Aug 1, 4:59 PM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| Aug 1, 5:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Aug 1, 5:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Aug 1, 5:29 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Aug 1, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 24 min |
| Aug 1, 5:57 PM EDT | Areal Flood Advisory | JAX | Duval | 3 hr |
| Aug 1, 6:00 PM EDT | Areal Flood Advisory | JAX | Duval | 3 hr |
| Aug 1, 6:02 PM EDT | Special Weather Statement | JAX | Duval | 13 min |
| Aug 1, 6:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| Aug 1, 6:26 PM EDT | Special Marine Warning | JAX | 49 min | |
| Aug 1, 6:35 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| Jul 31, 8:36 PM EDT | Special Weather Statement | JAX | Ware | 24 min |
| Jul 31, 9:05 PM EDT | Special Weather Statement | JAX | Ware | 25 min |
| Jul 31, 9:14 PM EDT | Special Weather Statement | JAX | Brantley | 46 min |
| Jul 31, 9:44 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jul 31, 10:41 PM EDT | Special Weather Statement | JAX | Echols | 34 min |
| Jul 31, 11:19 PM EDT | Special Weather Statement | JAX | Clinch | 41 min |
| Aug 1, 3:13 PM EDT | Special Weather Statement | JAX | Echols | 32 min |
| Aug 1, 3:50 PM EDT | Special Weather Statement | JAX | Appling | 25 min |
| Aug 1, 4:34 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Aug 1, 5:07 PM EDT | Special Weather Statement | JAX | Glynn | 23 min |
| Aug 1, 5:26 PM EDT | Areal Flood Advisory | JAX | Glynn | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.